MAUDE Adverse Event Report: W. L. Gore & Associates, Inc. GORE® DrySeal Flex Introducer Sheath; Introducer, Catheter

W. L. Gore & Associates, Inc. GORE® DrySeal Flex Introducer Sheath; Introducer, Catheter
Catalog Number DSF1633
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6), 2026, angiography revealed that the right internal iliac artery was patent.On (b)(4), 2026, a patient underwent an endovascular procedure to treat an abdominal aortic aneurysm and common iliac artery aneurysms using gore® excluder® iliac branch endoprosthesis (ibe) devices and gore® dryseal flex introducer sheath (dsf) devices.Two dsfs were inserted into both femoral arteries, and a pull-through wire was created.The iliac branch component was deployed in the left common iliac artery via a dsf inserted through the right femoral artery, while the internal iliac component was deployed in the left internal iliac artery via a dsf inserted through the left femoral artery.Another iliac branch component was deployed in the right common iliac artery via a dsf inserted through the right femoral artery.After that, angiography revealed that the right internal iliac artery was occluded.The timing of the occlusion was unknown.The iliac branch component did not occlude the right internal iliac artery physically.The right internal iliac artery could not be cannulated due to the occlusion; therefore, the internal iliac gate of the iliac branch component was plugged, and the iliac branch component was extended into the right external iliac artery.The patient tolerated the procedure.The physician commented that the timing of the occlusion was unknown; however, there was a possibility that the occlusion occurred during the procedure due to embolization of mural thrombus.
 
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® DrySeal Flex Introducer Sheath
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
W. L. Gore & Associates, Inc.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
Medical Phoenix 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
mana yamamoto
1505 n. fourth street
flagstaff, AZ 86004
+1(928)526-3030
MDR Report Key50515409
Report Number3007284313-2026-05044
Device Sequence Number10678321
Product Code DYB
UDI-Device Identifier00733132630028
UDI-Public(01)00733132630028(17)290315
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF1633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexMale